| Model Number |
TN, LH780 ANALYTICAL STATION |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Injury (2348)
| Date of Event |
02/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Service was not scheduled to visit the site.The information provided is not enough to define whether the event occurred because of user error or an instrument malfunction.The operators of the instrument at the site will trained/retrained on how to handle the waste container and it's respective tubing.Per coulter lh 780 system instructions for use pn 773022be (january 2013): beckman coulter, inc.Urges its customers to comply with all national health and safety standards such as the use of barrier protection.This may include, but it is not limited to, protective eyewear, gloves, and suitable laboratory attire when operating or maintaining this or any other automated laboratory analyzer.Bec internal identifier - (b)(4).
Event or Problem Description
The customer reported that a waste hose became dislodged and waste fluids came in contact with the operator while using their lh780 analytical station.The customer stated that a hose that carried biological waste from the instrument to the waste container became dislodged during sample processing.A spill occurred that came in contact with the operator's skin and eyes.The customer was wearing a lab coat and gloves with no face protection.The operator was seen by a doctor and was found to be in good health but was prescribed retroviral medication as a preventive measure.No further treatment requirement was reported.There were no erroneous results generated as a result of this event.There was no effect to patient treatment.The instrument was installed on (b)(6) 2018, the event occurred in (b)(6) 2019 during its first use.